WestminsterResearch

Cluster growth in two growing network models

Lancaster, David J. (2002) Cluster growth in two growing network models. Journal of Physics A: Mathematical and General, 35 (5). pp. 1179-1194. ISSN 0305-4470

Full text not available from this repository.

Official URL: http://dx.doi.org/10.1088/0305-4470/35/5/305

Abstract

We analyse a simple model for growing tree networks and find that although it never percolates, there is an anomalously large cluster at finite size. We study the growth of both the maximal cluster and the cluster containing the original vertex and find that they obey power laws. This property is also observed through simulations in a nonlinear model with loops and a true percolating phase.

Item Type:Article
Research Community:University of Westminster > Electronics and Computer Science, School of
ID Code:3631
Deposited On:05 Mar 2007
Last Modified:19 Oct 2009 15:03

Repository Staff Only: item control page